Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Is it advised to swim during menstruation ?

I am a swimmer on my school team. What do i do if get my period during a swimming meet? I am 15 and I am still a virgin. Also, I have heard that using tampons can break the hymen and cause vaginal infections. is that so? please help. thanks.
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  276
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

welcome to HealthcareMagic

The date of swimming meet you will come to know before hand & so if you want to participate you can consult a doctor at least 1 week before your periods so she can help you with some medicines to postpone the menses.Forcefully if you insert tampons it will cause pain so hymen injury can occur but if you use it properly there should not be a problem .Also most females prefer pads to tampons so even you can ;as for infection maintain a good hygiene & you should not have infection.

Answered: Wed, 30 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor